Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 113, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 3, 2018, 7:33 AM CDT for 5 counties in Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2018, 7:33 AM CDT (12:33 UTC)
- Expired
- May 3, 2018, 8:00 AM CDT
- In force
- 27 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carter County, OK, Garvin County, OK, McClain County, OK, Murray County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 67 km from the middle of the area, began a volume at 12:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 5:18 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 0.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 236 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
469
WUUS54 KOUN 031233
SVROUN
OKC019-049-087-099-125-031300-
/O.NEW.KOUN.SV.W.0113.180503T1233Z-180503T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
733 AM CDT THU MAY 3 2018
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Garvin County in southern Oklahoma...
Northern Carter County in southern Oklahoma...
Murray County in southern Oklahoma...
Southwestern Pottawatomie County in central Oklahoma...
Southeastern McClain County in central Oklahoma...
* Until 800 AM CDT
* At 732 AM CDT, severe thunderstorms were located along a line
extending from near Maysville to 3 miles southwest of Pooleville,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pauls Valley, Sulphur, Davis, Wynnewood, Stratford, Maysville,
Elmore City, Paoli, Wanette, Katie, Byars, Dougherty, Tatums,
Rosedale, Graham, Pooleville, Lake Of The Arbuckles, Antioch,
Turner Falls and Hennepin.
This includes Interstate 35 between mile markers 44 and 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3500 9694 3435 9701 3430 9753 3466 9740
3488 9754 3493 9714
TIME...MOT...LOC 1232Z 259DEG 34KT 3480 9739 3439 9745
HAIL...1.00IN
WIND...60MPH
$$
MBS1 follow-up statement
661
WWUS54 KOUN 031255
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
755 AM CDT THU MAY 3 2018
OKC019-049-087-099-125-031304-
/O.EXP.KOUN.SV.W.0113.000000T0000Z-180503T1300Z/
Garvin OK-Carter OK-Murray OK-Pottawatomie OK-McClain OK-
755 AM CDT THU MAY 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR GARVIN...NORTHERN CARTER...
MURRAY...SOUTHWESTERN POTTAWATOMIE AND SOUTHEASTERN MCCLAIN COUNTIES
WILL EXPIRE AT 800 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty
winds of 40 to 50 mph and heavy rain are still possible with these
thunderstorms.
LAT...LON 3500 9694 3435 9701 3430 9753 3466 9740
3488 9754 3493 9714
TIME...MOT...LOC 1254Z 259DEG 34KT 3480 9739 3439 9745
$$
MBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 5:49 AM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, May 3, 5:49 AM CDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Norman OK 549 AM CDT Thu May 3 2018 .AVIATION... 12Z TAFs - VFR/MVFR ceilings possible this TAF period. Showers and thunderstorms will continue to develop and move across parts of the area this morning. Additional storms could also develop this afternoon and affect parts of the area, although this could be SE of any TAF sites so have left mention out of any TAFs at this time. A cold front will move across the region tonight into Friday morning causing winds to shift to the NW. && .PREV DISCUSSION... /issued 306 AM CDT Thu May 3 2018/ DISCUSSION... Area of showers and storms will continue to move across portions of the fa through the morning hours with the highest chances across the southeast half or so of the fa. Some of the storms could be strong/severe but widespread severe weather is not expected. Upper trough/closed low over the 4 corners early this morning will continue to move east today and Friday. Meanwhile, the dryline will move east across the western third to half of the fa today. A cold front will then move across the region tonight into Friday. With moist airmass still in place across parts of the area, lift associated with the upper system affecting the area, and the dryline and cold front, additional showers/storms will be possible today and tonight with rain chances gradually ending from NW to SE across a good portion of the area with some lingering chances in far S/SE portions of the fa Friday. Some of the storms this afternoon/evening could be severe. However, the morning convection could have an impact on this. Large hail and damaging wind gusts would be the main concerns. A dry weekend is expected with models showing an upper ridge developing over the Rockies with NW flow over the Plains. Models then show a shortwave affecting the area towards the middle of next week which could bring a chance for showers and thunderstorms to parts of the fa. Fire Weather... Elevated to Near Critical conditions could be possible this afternoon behind a dryline across portions of western OK and western north TX. The greenup of vegetation could limit spread. Will issue a fire danger statement (RFD). && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 84 55 74 54 / 60 10 10 10 Hobart OK 86 54 77 52 / 20 0 0 0 Wichita Falls TX 88 59 76 55 / 50 20 10 0 Gage OK 81 50 76 50 / 10 0 0 0 Ponca City OK 85 53 75 51 / 50 10 0 0 Durant OK 81 67 72 56 / 70 40 40 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 09/25/01
Hazardous weather outlook, May 3, 5:16 AM CDT, 2 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 516 AM CDT Thu May 3 2018 OKZ004>048-050>052-TXZ083>090-040915- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 516 AM CDT Thu May 3 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a slight risk for severe thunderstorms today in part of Oklahoma and adjacent parts of northern Texas. Location... The slight risk is east of a line from Ponca City to El Reno to Wichita Falls. A marginal risk for severe thunderstorms is east of a line from Cherokee to Clinton to Altus. Timing... Much of the day has the potential for severe thunderstorms. The potential will end by midday in areas west of Altus, Vernon, and Seymour. Impacts... Damaging wind and large hail are the expected hazards. Brief tornadoes are possible. Discussion... Another weak upper wave will move from western Texas into central Oklahoma by midday. Several clusters of thunderstorms will move northeast in advance of this wave in a moderately unstable airmass. A dry line will move eastward across western Oklahoma this morning and arrive to central sections by early afternoon. Thunderstorms are expected to develop along and east of the dry line aided by surface heating through the afternoon. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the eastern two-thirds of Oklahoma and adjacent parts of northern Texas should prepare for severe weather operations through the day. .Fire Weather... Near-critical fire weather conditions will develop over western Oklahoma and adjacent parts of northern Texas this afternoon to the west of a dry line. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Thunderstorms are possible Friday in southeastern Oklahoma and also next Tuesday and Wednesday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 3, 5:45 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 545 AM CDT THU MAY 3 2018 OKZ037-038-044-TXZ086-090-031130- Tillman OK-Cotton OK-Comanche OK-Clay TX-Wichita TX- 545 AM CDT THU MAY 3 2018 ...SIGNIFICANT WEATHER ADVISORY FOR eastern Tillman...Cotton... southwestern Comanche...northwestern Clay and central Wichita Counties Until 630 AM CDT... AT 544 AM CDT, strong thunderstorms were along a line extending from near Hollister to 5 miles southwest of Devol, moving northeast at 65 MPH. HAZARDS INCLUDE... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Frequent cloud to ground lightning... Locations impacted include... Burkburnett, Frederick, Walters, Cache, Grandfield, Chattanooga, Randlett, Indiahoma, Devol, Faxon, Hollister, Loveland, Cookietown, southwestern Fort Sill, Taylor, Charlie, Cashion and southern Wichita Mountains Wildlife Refuge. This includes Interstate 44 between mile markers 0 and 24. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3471 9866 3414 9815 3396 9877 3441 9905 TIME...MOT...LOC 1044Z 242DEG 54KT 3434 9887 3414 9864 MBS
Special weather statement, May 3, 5:55 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
555 AM CDT THU MAY 3 2018
TXZ086-089-090-031130-
Clay TX-Wichita TX-Archer TX-
555 AM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Clay...southeastern
Wichita and northeastern Archer Counties Until 630 AM CDT...
AT 554 AM CDT, a strong thunderstorm was located near Holliday,
moving northeast at 65 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Locations impacted include...
Wichita Falls, Henrietta, Iowa Park, Holliday, Petrolia, Byers, Dean,
Jolly, Sheppard AFB, northeastern Lake Arrowhead, Lakeside City,
Pleasant Valley, Charlie and Cashion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3374 9875 3397 9877 3413 9823 3412 9822
3411 9817 3412 9815 3374 9808
TIME...MOT...LOC 1054Z 245DEG 56KT 3379 9867
MBSSpecial weather statement, May 3, 6:06 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 606 AM CDT THU MAY 3 2018 OKZ026-031130- Lincoln OK- 606 AM CDT THU MAY 3 2018 ...SIGNIFICANT WEATHER ADVISORY FOR eastern Lincoln County Until 630 AM CDT... AT 605 AM CDT, strong thunderstorms were along a line extending from near Chandler to 3 miles southeast of Sparks, moving northeast at 55 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... LAT...LON 3551 9684 3576 9694 3592 9662 3555 9662 TIME...MOT...LOC 1105Z 245DEG 48KT 3572 9684 3557 9678 ..speg.
Special weather statement, May 3, 6:41 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
641 AM CDT THU MAY 3 2018
OKZ044-045-TXZ086-089-090-031215-
Cotton OK-Jefferson OK-Clay TX-Wichita TX-Archer TX-
641 AM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Cotton...western
Jefferson...central Clay...eastern Wichita and northeastern Archer
Counties Until 715 AM CDT...
AT 639 AM CDT, strong thunderstorms were along a line extending from
3 miles east of Sheppard AFB to 3 miles north of Archer City, moving
northeast at 65 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3354 9881 3415 9855 3429 9801 3429 9775
3375 9807
TIME...MOT...LOC 1139Z 238DEG 58KT 3397 9844 3364 9863
..speg.Special weather statement, May 3, 7:01 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
701 AM CDT THU MAY 3 2018
OKZ024>029-031230-
Grady OK-Oklahoma OK-Canadian OK-Cleveland OK-McClain OK-Lincoln OK-
701 AM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR Grady...southeastern Oklahoma...
southeastern Canadian...Cleveland...McClain and southwestern Lincoln
Counties Until 730 AM CDT...
AT 658 AM CDT, strong thunderstorms were along a line extending from
near Tuttle to 5 miles southeast of Rush Springs, moving northeast at
65 MPH.
HAZARDS INCLUDE...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Oklahoma City, Norman, Moore, Midwest City, Del City, Chickasha,
Newcastle, Blanchard, Purcell, Mustang, Choctaw, Noble, Tuttle,
Harrah, Slaughterville, Spencer, Jones, Nicoma Park, Lexington and
Goldsby.
This includes the following highways...
Interstate 35 between mile markers 82 and 134.
Interstate 40 between mile markers 144 and 173.
Interstate 44 between mile markers 73 and 121, near mile marker 130,
and between mile markers 142 and 152.
Interstate 240 between mile markers 1 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Severe weather is not expected and no warnings are anticipated at
this time.
&&
LAT...LON 3486 9717 3486 9767 3468 9784 3471 9806
3528 9799 3572 9712
TIME...MOT...LOC 1158Z 237DEG 56KT 3526 9780 3472 9791
MBSLocal storm report, May 3, 7:33 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
733 AM CDT THU MAY 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM TSTM WND GST 4 W NEWCASTLE 35.25N 97.67W
05/03/2018 M61 MPH MCCLAIN OK EMERGENCY MNGR
&&
TLThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:03 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 3 hr |
| May 2, 7:05 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 40 min |
| May 2, 7:11 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 49 min |
| May 2, 7:14 PM CDT | Tornado Warning | OUN | Cotton | 31 min |
| May 2, 7:15 PM CDT | Tornado Warning | OUN | Comanche, Cotton, Tillman | 30 min |
| May 2, 7:30 PM CDT | Special Weather Statement | OUN | Canadian | 30 min |
| May 2, 7:30 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens | 60 min |
| May 2, 7:43 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Grady, Oklahoma | 3 hr |
| May 2, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 46 min |
| May 2, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 46 min |
| May 2, 8:00 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 30 min |
| May 2, 8:02 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 43 min |
| May 2, 8:04 PM CDT | Flash Flood Warning | OUN | Canadian, Grady | 3 hr |
| May 2, 8:06 PM CDT | Tornado Warning | OUN | Grady | 24 min |
| May 2, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Garvin, Grady, McClain, Murray and 2 more | 58 min |
| May 2, 8:22 PM CDT | Areal Flood Advisory | OUN | Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 2, 8:44 PM CDT | Tornado Warning | OUN | Cleveland | 18 min |
| May 2, 8:49 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 12 min |
| May 2, 8:53 PM CDT | Flash Flood Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 112 min |
| May 2, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 48 min |
| May 2, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 63 min |
| May 2, 9:09 PM CDT | Special Weather Statement | OUN | Jefferson | 21 min |
| May 2, 9:09 PM CDT | Tornado Warning | OUN | Pottawatomie | 15 min |
| May 2, 9:16 PM CDT | Tornado Warning | OUN | Pottawatomie | 16 min |
| May 2, 9:32 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Noble, Payne | 43 min |
| May 2, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 32 min |
| May 2, 9:48 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Johnston, Love, Marshall, Murray and 1 more | 42 min |
| May 2, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 55 min |
| May 2, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Carter, Coal, Johnston, Love, Marshall and 2 more | 49 min |
| May 2, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc, Seminole | 64 min |
| May 2, 11:19 PM CDT | Special Weather Statement | OUN | Carter, Love | 26 min |
| May 2, 11:39 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 51 min |
| May 2, 11:54 PM CDT | Special Weather Statement | OUN | Johnston | 36 min |
| May 3, 12:17 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Kiowa, Stephens and 1 more | 43 min |
| May 3, 12:26 AM CDT | Special Weather Statement | OUN | Coal | 49 min |
| May 3, 12:59 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Garvin, Grady, McClain and 1 more | 46 min |
| May 3, 1:11 AM CDT | Special Weather Statement | OUN | Cotton | 34 min |
| May 3, 1:33 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| May 3, 1:43 AM CDT | Special Weather Statement | OUN | Cleveland, McClain, Oklahoma, Pottawatomie | 47 min |
| May 3, 1:47 AM CDT | Special Weather Statement | OUN | Stephens | 28 min |
| May 3, 1:53 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Lincoln, Logan, McClain and 2 more | 26 min |
| May 3, 1:56 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Garvin, Grady, McClain, Stephens | 49 min |
| May 3, 2:44 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 31 min |
| May 3, 3:17 AM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain, Pottawatomie | 28 min |
| May 3, 3:39 AM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, Lincoln, McClain, Pottawatomie and 1 more | 3 hr |
| May 3, 4:19 AM CDT | Special Weather Statement | OUN | Seminole | 26 min |
| May 3, 5:14 AM CDT | Tornado Warning | OUN | Tillman | 31 min |
| May 3, 5:19 AM CDT | Tornado Warning | OUN | Tillman | 26 min |
| May 3, 5:27 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 33 min |
| May 3, 5:29 AM CDT | Tornado Warning | OUN | Tillman | 16 min |
| May 3, 5:45 AM CDT | Special Weather Statement | OUN | Cotton, Tillman | 45 min |
| May 3, 6:02 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 28 min |
| May 3, 6:06 AM CDT | Special Weather Statement | OUN | Lincoln | 24 min |
| May 3, 6:20 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 25 min |
| May 3, 6:31 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 14 hr |
| May 3, 6:42 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Jefferson, Stephens | 33 min |
| May 3, 7:01 AM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain, Oklahoma | 29 min |
| May 3, 7:08 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, McClain, Murray, Stephens | 37 min |
| May 3, 7:32 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 28 min |
| May 3, 7:49 AM CDT | Areal Flood Advisory | OUN | Jefferson, Stephens | 116 min |
| May 3, 7:57 AM CDT | Special Weather Statement | OUN | Lincoln | 33 min |
| May 3, 8:02 AM CDT | Special Weather Statement | OUN | Murray, Pontotoc, Pottawatomie | 28 min |
| May 3, 8:20 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 40 min |
| May 3, 8:24 AM CDT | Tornado Warning | OUN | Pontotoc, Seminole | 14 min |
| May 3, 8:59 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 46 min |
| May 3, 9:03 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Johnston, Murray, Pontotoc | 3 hr |
| May 3, 9:30 AM CDT | Areal Flood Advisory | OUN | Seminole | 3 hr |
| May 3, 10:01 AM CDT | Areal Flood Advisory | OUN | Coal, Johnston | 3 hr |
| May 3, 10:10 AM CDT | Special Weather Statement | OUN | Marshall | 35 min |
| May 3, 10:20 AM CDT | Special Weather Statement | OUN | Bryan | 25 min |
| May 3, 10:51 AM CDT | Special Weather Statement | OUN | Atoka, Bryan | 24 min |
| May 3, 2:34 PM CDT | River Flood Warning | OUN | Atoka | 3 days |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.